# SDR HALA20251009310

- Difficulty date: October 8, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 62,407 hours, 9,874 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 60,147 hours, 9,666 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Condition: Unsecure
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ON WALKAROUND, FOUND #2 ENG COMMON NOZZLE ASSEMBLY LOWER STRUT UNSECURED. REMOVED #2 CNA PER AMM 78-11-41-00-802-A. 21047 10/08/2025 0410Z. INSTALLED CNA (SN: 1267001) ON ENG 2 PER AMM 78-11-41. OK FOR SVC.
